On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.175.98
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 605-637

Titles123

Microlocal direct images of simple sheaves with applications to systems with simple characteristics
Andrea d'Agnolo - Giuseppe Zampieri
Bulletin de la Société mathématique de France 123, number 4 (1995), 605-637
Download this article : PS file / PDF file

Résumé :
Dans ce papier, nous établissons un résultat d'hypoellipticité dans le cadre des problèmes aux limites microlocaux (à comparer aux résultats analogues de [SKK], [KS2]). Plus précisément, soit $\mathcal {M}$ un système d'équations microdifférentielles à caractéristiques simples sur une variété complexe X, et soit $\Lambda _i$ (i=1,2) un couple de sous-variétés lagrangiennes réelles de T*X. On note $\mathcal {C}_{\Lambda _i}$ les complexes des microfonctions associés. Si le couple $(\Lambda _1,\Lambda _2)$ est « positif » , nous prouvons l'injectivité du morphisme naturel de « restriction »

\begin{displaymath}
\mathop {\mathcal {E}xt}\nolimits ^j_{\mathcal {E}_X}(\mathc...
 ...ts ^j_{\mathcal {E}_X}(\mathcal {M},\mathcal {C}_{\Lambda _1}) \end{displaymath}

entre les faisceaux de solutions, où j est le premier degré de cohomologie éventuellement non nul.

Abstract:
In this paper we state a hypoellipticity result in the framework of microlocal boundary value problems (which has to be compared with the analogous results of [SKK], [KS2] at the interior). More precisely, let $\mathcal {M}$ be a system of microdifferential equations with simple characteristics on a complex manifold X, and let $\Lambda _i$ (i=1,2) be a pair of real Lagrangian submanifolds of T*X. Denote by $\mathcal {C}_{\Lambda _i}$ the associated complexes of microfunctions. If the pair $(\Lambda _1,\Lambda _2)$ is « positive » , we prove the injectivity of the natural « restriction » morphism

\begin{displaymath}
\mathop {\mathcal {E}xt}\nolimits ^j_{\mathcal {E}_X}(\mathc...
 ...ts ^j_{\mathcal {E}_X}(\mathcal {M},\mathcal {C}_{\Lambda _1}) \end{displaymath}

between solution sheaves, where j is the first possibly non-vanishing degree of the cohomology.

Class. math. : 58G17


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique